# SDR CA110614008

- Difficulty date: June 13, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Swrngn SA227AC
- Aircraft time: 30,826 hours
- Engine: Garrtt TPE331*
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Tube
- Part number: 2784210005
- Condition: Cracked
- Location: Bleed Air
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PRESSURIZATION U/S, FLUCTUATES UNCONTROLLABLY.  DURING MX RUN, WHEN RT BLEED TURNED TO "HIGH" ONLY WORKED FOR APPROX 30 SECONDS AND THEN THE EYEBALL VENTS WOULD DROP OFF TO NEXT TO NOTHING FOR AIR OUTPUT.  DURING SUBSEQUENT INSPECTION,  THE RT WING BLEED AIR PLUMBING MX FOUND THE TUBE ASSY FROM THE RT MODULATING VALVE TO RT COOLING TURBINE CRACKED IN HALF.  TUBE REPLACED AND ACFT REURNED TO SERVICE AFTER SERVICIBLE GROUND RUN.
